# SDR USAA2013082100010

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 43,770 hours, 17,816 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2679
- Condition: Low Pressure
- Location: L2 Door
- Part time: 43,770 hours, 17,816 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L2 DOOR ASSIST BOTTLE PRESSURE LOW.  MX SERVICED BOTTLE TO FULL.
